# SDR USAA2013093000036

- Difficulty date: September 27, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 40,347 hours, 14,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4390
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 40,358 hours, 14,766 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2S CHECK,  EMERGENCY POWER SUPPLY UNIT (EPSU) 14WL INOPERATIVE.  REPLACED POWER SUPPLY & OPS TESTED GOOD IAW AMM 33-51-38-000-001-A.
